MAUDE Adverse Event Report: SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM

SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM
Model Number PTC-1200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The thermacor 1200 rapid infusion system was being used at (b)(6) for a mass blood transfusion.During the procedure, the hospital stated the 3 spike set spike became disconnected and the rn was required to continually respike.The procedure was completed with no extra time added to the surgery or patient injury noted.The 3 spike set has not been returned by the hospital which no further investigation could be performed on the spike disconnecting.No other information was provided by the hospital concerning the disconnection of the spike.The retain sample was tested and no issue was noted.No issue has been noted for this lot of cassettes/tubing sets in the field.

Brand Name
SMISSON-CARTLEDGE BIOMEDICAL, LLC
Common Device Name
THERMACOR 1200 INFUSION SYSTEM
Manufacturer (Section D)
SMISSON-CARTLEDGE BIOMEDICAL, LLC
487 cherry street
third street tower, 3rd floor
macon GA 31201
MDR Report Key12668508
Report Number3006158088-2021-00003
Device Sequence Number4232988
Product Code FRN
UDI-Device Identifier00857893006059
UDI-Public(01)00857893006059(10)324574(11)210504(17)260504
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Model NumberPTC-1200
Device Catalogue NumberPTC-1200
Device Lot Number324574
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1